I have taken Vyvanse for 2 years and have had my dose raised a few times. I started with a 40mg dose and I'm now at a 100mg dose. I find myself wanting to stop taking it, but I have failed twice at that. It is easy for me to take extra doses and I feel I'm addicted to it. How does a person quit taking it? Weaning myself off is not an option.
Vyvanse is an amphetamine - if you are at 100mg, I definitely would not double the dose. You should feel your heart racing when you do. If you want to get off of it you definitely should not be doubling it. It is addictive, therefore if you REALLY want to stop taking it, talk with your doctor to SLOWLY decrease the amount. You can't go cold turkey, you'll just end up right back on it. Good luck!
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 13 yr old takes Vyvanse & having issue w/ sinuses. What can he try that's stimulant free & works?
Posted 5 Mar 2010 • 2 answers
Posted 23 May 2010 • 2 answers
Posted 12 Feb 2015 • 1 answer
Day 5 vyvanse 40mg. It takes about 3-4 hours for me to feel it working, I think. What should I feel?
Posted 10 Jan 2016 • 1 answer
Posted 27 Apr 2017 • 0 answers